# SDR UPS08851409

- Difficulty date: January 2, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 975407015
- Condition: Corroded
- Location: Bs 320-340 L23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WEB ABOVE A PIT DOOR CUT OUT BETWEEN STA 320-340 HAS CORROSION.  REPAIRED WEB ABOVE A PIT DOOR CUT OUT BETWEEN STA 320-340 PER SRM 53-02-00 FIG 23.
